# SDR CALA2025072907047

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 62,746 hours, 23,144 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Switch
- Part number: 1SX1H58
- Condition: Faulted
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 REV THRUST STICKY ON LANDING.  PERFORM THE BITE TEST ON 2 ENGINE REV THE EAU FOUND ONLY ONE FAULT T/R DELOY FAULT DID THE NORMAL OPS TEST SYSTEM WORK UNTIL NOTICE AFTER YOU DELOYED THE HANDLE TO FULL DELOY THE T/R DOES NOT DELOY AND YOU GET THE REV LIGHT BUT WHEN YOU GO BACK A FEW INCHES SHORT OF FULL DELOY T/R DELOYED AND STOWED WITHOUT A PROBLEM SUSPECT THE SWITCHPACK SWITCH IS BAD I NEED MORE TROUBLESHOOTING REF AMM 78-31-00-700-801-F00 AND FIM  78-34 TASK 810 . PERFORM SYNC LOCK OPERATION TEST AND THE TEST PASS REF AMM 78-31-00-700-803-F00. CYCLED ENG 2 T/R. FIRST CYCLE IT DEPLOYED APPROX 3-5 INCHES THEN STOWED IMMEDIATELY W/O MOVING LEVER TO STOW. EVERY CYCLE AFTER T/R FULLY DEPLOYED AND STOWED CORRECTLY. PERFORMED EAU BITE, PICTURES ATTACHED. REF FIM 78-32 TASK 806 FAULT ISOLATION, PERFORMED SPRING FREE ANGLE CHECK. SPRING IS OUT OF LIMITS. GAINED ACCESS TO CONTROL SWITCH IN ENG 2 THRUST LEVER REF AMM 78-34-04.  SUSPECT SWITCH WAS INSTALLED OR WIRED BACKWARDS.  ACTUATOR BUTTON WAS AFT, AMM/AIPC SHOWS ACTUATOR BUTTON FWD.  WIRING COMPLETED INSTALL OF ENG 2 TR CONTROL SWITCH REF AMM 78-34-04 THROUGH END OF TASK. OPS CHECK GOOD NO FAULTS NOTED AT THIS TIME. OPERATED ENG 2 TR WITH ENGINE RUNNING NO FAULTS NOTED REF LP 5723511 FOR TRA FLUCTUATIONS.
